# SDR 95ZZZM83

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PA
- Make and model: Boeing 727225
- Aircraft serial: 20625
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945114
- Condition: Not Sealed
- Location: Cabin
- Part time: 56,567 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN FROM FLIGHT, A HISSING SOUND WAS HEARD JUST AFTER VR COMING FROM THE L-1 CABIN DOOR AREA.  THE AIRCRAFT FAILED TO PRESSURIZE, CAPTAIN DECIDED TO RETURN TO MYR.  AFTER LANDING MAINTENANCE INSPECTED THE DOOR AND FOUND EVERYTHING TO BE NORMAL, NO DISCREPANCIES FOUND.
